MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND INGENIO; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND INGENIO; IMPLANTABLE PULSE GENERATOR
Model Number V272
Medical Device Problem Codes High impedance (1291); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the device remains in service.If additional information is received, this report will be updated.
 
Event or Problem Description
Boston scientific received information that this cardiac resynchronization therapy pacemaker (crt-p) exhibited high right ventricular (rv) pacing impedance measurements of greater than 2000 ohms and noise.A surgical revision was performed.The patient's rv lead was not tested via the pacing system analyzer (psa).The rv lead was surgically abandoned and replaced, and when the new lead was connected to this device, all measurements were within normal limits.No additional adverse patient effects were reported.The device remains in service.

Brand Name
INGENIO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key6717934
Report Number2124215-2017-12372
Device Sequence Number1735355
Product Code NKE
UDI-Device Identifier00802526536663
UDI-Public(01)00802526536663(17)20160610
Combination Product (Y/N)N
PMA/510(K) Number
P030005/S092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/10/2016
Device Model NumberV272
Other Device ID NumberINTUA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2017
Initial Report FDA Received Date07/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4088; 4518; H125; V272
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age74 YR